# SDR SWAA2017110817656

- Difficulty date: October 14, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 61,551 hours, 35,809 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3150
- Condition: Corroded
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY BILGE SKIN CHANNEL CORRODED BETWEEN BS 500 TO 500A, BETWEEN LBL 3 TO RBL 3.  R & R THE SKIN CHANNEL IAW SRM.
